# SDR CA090113005

- Difficulty date: January 11, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 74,424 hours, 28,260 cycles
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE YOW FROM YVO, THE CREW OBSERVED THE CABIN ALTITUDE CLIMBING BEYOND THE PRESET VALUE.  THE AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER PROBLEM. (TC NR 20090113005)
